MathSciNet Relay Station
MathSciNet bibliographic data
MR1207737 (94d:05147) 05E15 (20C30)
Stanley, Richard P.; Stembridge, John R. On immanants of Jacobi-Trudi matrices and permutations with restricted position. J. Combin. Theory Ser. A 62 (1993), no. 2, 261–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement